Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Swollen glands and nose bleed after stopping medication for sinus problem. Done sinus surgery. Can I take Advil for pain?

I have a history of Sinus Infections. I had Sinus surgery years ago and have had many infections since. Last month, I was prescribed ratio-aclavulante 875 by my doctor. After a few days, the pain went away and being stupid, i did not finish the script. I woke up this morning with swollen glands and sinus s killing me again, blowing blood out of nose , etc. I started the prescription again, but have a lot of pain in the left lower jaw and gland. Can I take advil for the pain while waiting for the medicine to take affect?
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
It seems from the history that you have nasal bleeding associated with sinus problem and swollen glands. You can take advil, a pin killer tablet containing ibuprofen for pain relief.

Thank you
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor